# SDR CA140625004

- Difficulty date: June 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 16,996 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 2400 · Electrical Power System
- Part: Master Switch
- Part number: S19941
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MASTER SWITCH FAILED INTERNALLY CAUSING VOLTAGE REGULATOR FAILURE.
